Erratum : “Approximation of the solution of some variational inequalities”
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 4, p. 765
@article{ASNSP_1967_3_21_4_765_0,
     author = {Mosco, Umberto},
     title = {Erratum : ``Approximation of the solution of some variational inequalities''},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {4},
     year = {1967},
     pages = {765-765},
     zbl = {0184.36803},
     mrnumber = {226376},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_4_765_0}
}
Mosco, U. Erratum : “Approximation of the solution of some variational inequalities”. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 21 (1967) no. 4, p. 765. http://www.numdam.org/item/ASNSP_1967_3_21_4_765_0/